MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1002/art.1780290416

Медицинская библиотека · Arthritis and rheumatism · 1986

D-penicillamine-induced polymyositis in patients with rheumatoid arthritis.

Takahashi K, Ogita T, Okudaira H, Yoshinoya S, Yoshizawa H, Miyamoto T

Клинический случайСтатьяПоддержка исследования: вне правительства СШАПеревод в очереди

Аннотация

Among 329 patients with rheumatoid arthritis treated with D-penicillamine (DP), we found 4 cases of polymyositis. This incidence was significantly higher than the expected coincidence of rheumatoid arthritis and polymyositis/dermatomyositis or than the presumed frequency of this complication among patients treated with DP. In the present report, we summarize and discuss the clinical findings in DP-induced polymyositis/dermatomyositis in our patients and others described in the literature.

Для цитирования: Takahashi K, Ogita T, Okudaira H, Yoshinoya S, Yoshizawa H, Miyamoto T. D-penicillamine-induced polymyositis in patients with rheumatoid arthritis.. Arthritis and rheumatism. 1986. DOI: 10.1002/art.1780290416.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.